MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 5ML LL 21X1 BULK CONV PAK

BECTON DICKINSON SYRINGE 5ML LL 21X1 BULK CONV PAK
Catalog Number 303021
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: n/a.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 1 syringe 5ml ll 21x1 bulk conv pak had a cracked plunger, 1 syringe had a damaged barrel, 1 syringe had a missing stopper, and 1 syringe had a loose stopper.All defects were found before use in lot# 7093007.The following information was provided by the initial reporter: "syringe plunger cracked, defective barrel, missing or loose rubber gasket.".
 
Event or Problem Description
It was reported that before use, 1 syringe 5ml ll 21x1 bulk conv pak was found with a damaged barrel flange, and 1 syringe had a loose stopper.The following information was provided by the initial reporter: "syringe plunger cracked, defective barrel, missing or loose rubber gasket.".
 
Additional Manufacturer Narrative
Correction: additional information was received from the customer.The following fields have been updated: b.5.Describe event or problem: it was reported that before use, 1 syringe 5ml ll 21x1 bulk conv pak was found with a damaged barrel flange, and 1 syringe had a loose stopper.The following information was provided by the initial reporter: "syringe plunger cracked, defective barrel, missing or loose rubber gasket." f.10.Device codes: 1069, 1354.
 
Additional Manufacturer Narrative
H.6.Investigation summary : 3 photos were provided that shows the end of the barrel of a syringe damaged.Bd was unable to verify the two other defects reported without the actual sample available.The syringe is a component of the convenience pack assembled in a distribution center in four oaks, nc.The syringe lot number has been requested to the site contact.Unfortunately, bd has not received any additional information on the syringe lot that was reported.Without this information, an accurate device history review could not be conducted.If the sample pictured is still available, bd can re-open this record and analyze the sample more accurately.Since the sample is not available a definitive root cause could not be defined and no corrective actions are necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
SYRINGE 5ML LL 21X1 BULK CONV PAK
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key9930399
Report Number2243072-2020-00561
Device Sequence Number2817465
Product Code FMF
UDI-Device Identifier00382903030217
UDI-Public00382903030217
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number303021
Device Lot Number7093007
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer03/17/2020
03/17/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date04/23/2020
05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;